# SDR ABXA010793

- Difficulty date: January 8, 2002
- Submitted: March 26, 2002
- Operation: Air carrier
- Aircraft: N853AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46037
- Aircraft time: 55,359 hours, 24,164 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER LEFT STRINGER 1 WAS CRACKED AT FS 1870, ABOVE BULKHEAD IN TAIL CONE FORWARD AREA.  REPAIRED AREA IAW DC-8 SRM 51-1-21, 51-1-20, 51-1-8, 53-2-0 AND REA D853-40948MR.
